# SDR AALA201809185004

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 57,948 hours, 28,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D43637
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 3E AND 3F WERE NOT WORKING.  FOUND THE EMERGENCY LIGHTS WIRE HARNESS FOR SEATS 3E AND 3F WAS BROKEN AT THE CONNECTOR AND AT THE SPLICE.  REPLACED THE WIRE HARNESS SPLICE IAW AMM 20S. OPS CHECKED GOOD.
